# SDR SIMA20141130004

- Difficulty date: November 30, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 30,646 hours, 26,994 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: CMI100617A
- Condition: Intermittent
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT WORKS  INTERMITTENTLY.  R & R FWD FLIGHT ATTENDANT FLASHLIGHT IAW AMM  33-50-16.  OPERATIONS CHECKED GOOD.
